آمار

تعداد نشریات45
تعداد شماره‌ها1,557
تعداد مقالات18,992
تعداد مشاهده مقاله64,157,790
تعداد دریافت فایل اصل مقاله23,479,205
Shivanian, Elyas, Hosseini, Mostafa, Rahimi, Asghar. (1398). Meshless local radial point interpolation (MLRPI) to two dimensional wave equation with Neumann’s boundary conditions. سامانه مدیریت نشریات علمی, 8(1), 155-172. doi: 10.22034/cmde.2019.9464
Elyas Shivanian; Mostafa Hosseini; Asghar Rahimi. "Meshless local radial point interpolation (MLRPI) to two dimensional wave equation with Neumann’s boundary conditions". سامانه مدیریت نشریات علمی, 8, 1, 1398, 155-172. doi: 10.22034/cmde.2019.9464
Shivanian, Elyas, Hosseini, Mostafa, Rahimi, Asghar. (1398). 'Meshless local radial point interpolation (MLRPI) to two dimensional wave equation with Neumann’s boundary conditions', سامانه مدیریت نشریات علمی, 8(1), pp. 155-172. doi: 10.22034/cmde.2019.9464
Shivanian, Elyas, Hosseini, Mostafa, Rahimi, Asghar. Meshless local radial point interpolation (MLRPI) to two dimensional wave equation with Neumann’s boundary conditions. سامانه مدیریت نشریات علمی, 1398; 8(1): 155-172. doi: 10.22034/cmde.2019.9464


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب